Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have asthma. Have exposure to cold. On asthalin inhaler. What is causing headaches?

I am a 25 yr old male. I have asthma . And when I travel, because of the exposure to cold and change it climate, it triggers more of it. I have to sometimes use Asthalin inhaler 10 -15 times a day. My doctor had suggested Deriphyllin 150 retard, but it has been causing me headaches after regular initial usage. Is it normal ? Is inhaling that many times normal ?
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
IF YOU GO TO ALLERGIST THE POSITION IS DIFFERENCE
THESE ARE IF TREATED ACCORDING TO ALLERGY
WE ADVISE TO GET ALLERGY TEST DONE GET BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR FOOD MILK,WHEAT,RICE,CHANA,EGG
AND DUST AND COMMON POLLENS AND DO SLIT FOR CURE
MEANTIME STOP ALL MILK AND DIARY PRODUCTS
START TAB SINGULAR 10 MGM TDS
TAB ALLEGRA 120 MGM OD
SYP VENTROLIN 1/2 TSF BD
APPLY NEOSPORIN H EYE OINTMENT IN NOSE TWICE A DAY
SEA WATER IN FORM OF 2 DROPSAT NIGHT ON EACH NOSTRIL
YOU CAN CONTINUE FOR LONG TILL YOU GETRESULTS AND GO FOR SLIT
Answered: Mon, 24 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Sujoy Khan's  Response
Hello,
Your asthma is uncontrolled simply because you are needing to use the asthalin (emergency reliever) so often (10-15 times a day). If you need to use the asthalin more than 3 times a week and 8-10 puffs each time, you need to see your Chest physician to optimise your asthma control.
You may have sensitivities to aeroallergens like house dust mite, animal dander etc and along with temperature change/viral infections especially rhinovirus asthma can quickly get out of control.
A combination inhaler (long acting beta 2 agonists plus steroid) is reqd at this stage plus or minus leukotriene receptor antagonist like montelukast 10mg at night.
Regular use or excessive use of asthalin will cause headaches so will deriphyllin retard that prolongs the beta 2 agonist action. Occasionally it will lead to shakes or palpitations so do get in touch with your Chest Physician and sort this out as soon as possible.

Thanks.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor